# SDR UIEA200800337

- Difficulty date: October 27, 2008
- Submitted: November 7, 2008
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 73,998 hours, 9,703 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Door
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOWER PRESSURE RELIEF DOOR STATUS MESSAGE DISPLAYED WITH PACK 2 MESSAGE.  DEACTIVATED LOWER PRESSURE RELIEF DOOR AND PLACED ON MEL 21-32-1
